Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Real characters and the radical of an abelian group

Authors: J. E. Diem and F. B. Wright
Journal: Trans. Amer. Math. Soc. 129 (1967), 517-529
MSC: Primary 22.05; Secondary 06.00
MathSciNet review: 0214697
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05, 06.00

Retrieve articles in all journals with MSC: 22.05, 06.00

Additional Information

PII: S 0002-9947(1967)0214697-8
Article copyright: © Copyright 1967 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia